Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 16, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 15, 2015, 9:23 AM EDT for Lorain County, Ohio. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2015, 9:23 AM EDT (13:23 UTC)
- Expired
- Mar 22, 2015, 9:23 AM EDT
- In force
- 7 days
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 13.70 ft at Mar 15, 2015, 12:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
619
WGUS41 KCLE 151323
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
923 AM EDT SUN MAR 15 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-152123-
/O.NEW.KCLE.FL.W.0016.150315T1323Z-000000T0000Z/
/ELRO1.1.ER.000000T0000Z.150316T0000Z.000000T0000Z.NO/
923 AM EDT SUN MAR 15 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Black River At Elyria
* From this morning until further notice
* At 9:00 AM Sunday the stage was...13.7 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 9.5 feet
* The river will rise to near 13.9 feet by this evening then begin
falling.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$4 follow-up statements
375
WGUS81 KCLE 151659
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 PM EDT SUN MAR 15 2015
...The flood warning is cancelled for the following rivers in Ohio...
Sandusky River At Tiffin
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Scioto River Near Larue
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Black River At Elyria
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-160059-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-150316T1500Z/
/WDVO1.1.ER.150315T0410Z.150315T1400Z.150316T0900Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Portage River At Woodville.
* At 12:30 PM Sunday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage by early Monday
morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC147-151729-
/O.CAN.KCLE.FL.W.0011.000000T0000Z-150315T1800Z/
/TFFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning is cancelled for
The Sandusky River At Tiffin.
* At 11:45 AM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast...the river crested below flood stage at 8.8 feet.
* At 9.0 feet...Lowland flooding occurs north and south of the
floodwall in Tiffin. Coe Street, Water Street, East Davis Street,
and riverside property along Front Street are threatened.
&&
LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327
$$
OHC093-160059-
/O.CON.KCLE.FL.W.0016.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.000000T0000Z.150316T0000Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Black River At Elyria.
* At 12:00 PM Sunday the stage was 13.7 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 13.9 feet by this evening
then begin falling.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Ford Road may be closed for high water.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-160059-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-150316T0936Z/
/LARO1.1.ER.000000T0000Z.150315T1800Z.150316T0336Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Scioto River Near Larue.
* At 12:00 PM Sunday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.7 feet this afternoon.
The river will fall below flood stage tonight.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-160059-
/O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150316T1800Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 12:00 PM Sunday the stage was 9.5 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by Monday evening
then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-160059-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T1800Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 12:00 PM Sunday the stage was 16.7 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 16.7 feet this afternoon
then begin falling.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-160059-
/O.EXT.KCLE.FL.W.0010.000000T0000Z-150316T1541Z/
/LEAO1.1.ER.150314T1740Z.150315T1800Z.150316T0941Z.NO/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Mahoning River At Leavittsburg.
* At 12:15 PM Sunday the stage was 12.2 feet.
* Flood stage is 10.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 12.5 feet this afternoon.
The river will fall below flood stage early Monday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-160058-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-150317T0730Z/
/PHAO1.1.ER.150312T2309Z.150315T1145Z.150317T0130Z.UU/
1259 PM EDT SUN MAR 15 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 12:00 PM Sunday the stage was 12.4 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage by Monday
night.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$925
WGUS81 KCLE 160142
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT SUN MAR 15 2015
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-160942-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-150316T1735Z/
/ELRO1.1.ER.000000T0000Z.150315T1630Z.150316T1135Z.NO/
942 PM EDT SUN MAR 15 2015
The flood warning continues for
The Black River At Elyria.
* At 9:00 PM Sunday the stage was 12.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage by Monday
morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Ford Road may be closed for high water.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-160942-
/O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150316T1800Z.000000T0000Z.NO/
942 PM EDT SUN MAR 15 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 9:00 PM Sunday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to near 10.1 feet by Monday
afternoon then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-160942-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T2200Z.000000T0000Z.NO/
942 PM EDT SUN MAR 15 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 9:00 PM Sunday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall to a stage of 16.0 feet by Tuesday
morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-160942-
/O.CON.KCLE.FL.W.0010.000000T0000Z-150316T1541Z/
/LEAO1.1.ER.150314T1740Z.150315T2130Z.150316T0941Z.NO/
942 PM EDT SUN MAR 15 2015
The flood warning continues for
The Mahoning River At Leavittsburg.
* At 9:15 PM Sunday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage by early Monday
morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-160942-
/O.CON.KCLE.FL.W.0006.000000T0000Z-150317T0730Z/
/PHAO1.1.ER.150312T2309Z.150315T1145Z.150317T0130Z.UU/
942 PM EDT SUN MAR 15 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 9:00 PM Sunday the stage was 11.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage by Monday
night.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$606
WGUS81 KCLE 160930
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT MON MAR 16 2015
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Eagle Creek At Phalanx Station
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-161628-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-150316T1628Z/
/ELRO1.1.ER.000000T0000Z.150315T1630Z.150316T1028Z.NO/
530 AM EDT MON MAR 16 2015
The flood warning continues for
The Black River At Elyria.
* At 5:00 AM Monday the stage was 10.0 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage shortly after
sunrise.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-161729-
/O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150316T1155Z.000000T0000Z.NO/
530 AM EDT MON MAR 16 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 5:00 AM Monday the stage was 10.1 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.2 feet by this morning
then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-161729-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T2200Z.000000T0000Z.NO/
530 AM EDT MON MAR 16 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 5:00 AM Monday the stage was 16.5 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 16.0 feet by Tuesday
morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-161729-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-150316T2216Z/
/PHAO1.1.ER.150312T2309Z.150315T1145Z.150316T1616Z.UU/
530 AM EDT MON MAR 16 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 5:00 AM Monday the stage was 10.6 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by this
afternoon.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$217
WGUS81 KCLE 161204
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
804 AM EDT MON MAR 16 2015
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-161234-
/O.CAN.KCLE.FL.W.0016.000000T0000Z-150316T1628Z/
/ELRO1.1.ER.000000T0000Z.150315T1630Z.150316T1048Z.NO/
804 AM EDT MON MAR 16 2015
The flood warning is cancelled for
The Black River At Elyria.
* At 7:00 AM Monday the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at 6:48 AM Monday.
* Forecast...the river will fall to 5.8 feet by Tuesday morning.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 7:37 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 15, 7:37 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
737 AM EDT SUN MAR 15 2015
.SYNOPSIS...
HIGH PRESSURE FROM THE UPPER MIDWEST WILL SLIDE ACROSS THE AREA
TODAY AND SHIFT SOUTHEAST OF THE AREA TONIGHT. SOUTHWEST WINDS AHEAD
OF A COLD FRONT ON MONDAY WILL BRING WARMER WEATHER BUT A COLD FRONT
ON MONDAY NIGHT WILL BRING COLDER WEATHER BACK FOR TUESDAY AND
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ADJUSTED THE HOURLY SKY FORECAST AND HOURLY TEMPERATURES TO
BETTER REFLECT CURRENT TRENDS. REMOVED THE MENTION OF PRECIP THIS
MORNING FOR ALL BUT NORTHWEST PA.
ORIGINAL "TODAY" DISCUSSION...
A TRAILING SHORT WAVE WILL CROSS THE AREA THIS MORNING. THERE HAS
NOT BEEN MUCH IF ANY PRECIPITATION BUT A SPRINKLE OR A FEW SNOW
FLAKES POSSIBLE THIS MORNING ACROSS NW PA. STRATOCUMULUS
ASSOCIATED WITH THE TROUGH ALOFT WILL EXPAND EARLY THIS
MORNING...THEN GRADUALLY SHIFT ENE LATE THIS MORNING AND THIS
AFTERNOON. NORTHWEST OHIO SHOULD SEE FULL SUNSHINE BY THIS
AFTERNOON AND NORTHEAST OHIO WILL SEE CLEARING FROM WEST TO EAST.
IT WILL LIKELY STAY CLOUDY ACROSS NW PA. THE GFS WARMS THE LOWER
LAYERS A BIT FASTER THAN SOME OF THE OTHER MODELS BUT WHERE IT
GETS SUNNY TEMPS WILL RISE FAIRLY QUICKLY. HIGHS IN THE LOWER 50S
NW OHIO WITH 40S NE OH AND UPPER 30S/LOWER 40S NW PA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
A SERIES OF WEAK SHORT WAVES COMBINED WITH WARM ADVECTION WILL BRING
PATCHES OF MID AND HIGH CLOUDS ACROSS THE GREAT LAKES TONIGHT AND
MONDAY. IT MAY SEEM A BIT CLOUDY AT TIMES BUT I SUSPECT THAT THERE
WILL ALSO BE TIMES WHEN IT IS SUNNY ON MONDAY. A FEW OF THE MODELS
CONTINUE TO POST A HUNDREDTH OR TWO QPF. CANNOT RULE OUT A RAIN DROP
SOMEWHERE BUT WOULD RATHER EMPHASIZE THE NICE SPRING DAY WITH
TEMPERATURES IN THE 60-65 RANGE FOR MUCH OF THE AREA EXCEPT NEAR
ERIE PA WHERE THE FLOW WILL COME OFF LAKE ERIE IN THE AFTERNOON.
TEMPS WILL ALSO BE SUPPRESSED A FEW DEGREES THE REMAINDER OF NW PA
WHERE WE ARE STILL MELTING SNOW.
THE MODELS ARE STILL FIGHTING OVER THE TIMING OF THE NEXT COLD
FRONT. THE GFS REMAINS THE FASTEST OF THE MODELS BUT I THINK WE ARE
SEEING A PREFRONTAL TROUGH DEVELOP ON THE GFS IN THE SOUTHWEST FLOW
IMMEDIATELY AHEAD OF THE FRONT.
THE FRONT SHOULD DROP ACROSS THE AREA MONDAY NIGHT. THE GUIDANCE HAS
BEEN CONSISTENTLY GENERATING SOME QPF...PROBABLY A COMBINATION OF
FRONTOGENESIS AND THE ENTRANCE REGION OF THE JET DROPPING SOUTH
ACROSS THE GREAT LAKES. IT SHOULD REMAIN WARM ENOUGH FOR RAIN FOR
MUCH OF THE NIGHT BUT SNOW WILL LIKELY MIX IN TOWARD DAYBREAK TUE.
TEMPS WILL NOT RECOVER MUCH ON TUESDAY WITH STRONG COLD ADVECTION.
NOT SURE IF MUCH/ANY RAIN/SNOW SHOWERS WILL LINGER IN THE
MORNING. A FEW FLURRIES ARE POSSIBLE IN THE SNOW BELT BY TUESDAY
NIGHT AS THE COLDER AIR SETTLES IN. TEMPS MAY STRUGGLE TO GET ABOVE
FREEZING IN EXTREME NE OH/NW PA ON WEDNESDAY DESPITE SUNSHINE. HIGHS
IN THE UPPER 30S TO MID 40S ELSEWHERE.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
MODELS ARE STRUGGLING IN THE EXTENDED AS WE TRANSITION FROM A
NORTHWEST FLOW REGIME TO AN ACTIVE SPLIT FLOW PATTERN. DIFFERENCES
ARISE AS EARLY AS THURSDAY WITH THE ECMWF SHOWING A CHANCE OF LIGHT
PRECIPITATION WITH A SHORTWAVE MOVING THROUGH ALOFT WHILE THE OTHER
GFS/GEM DO NOT BRING PRECIPITATION IN UNTIL THURSDAY NIGHT OR
FRIDAY. GOING FORECAST ALREADY HAD A LOW CHANCE OF SHOWERS IN THE
FORECAST ON FRIDAY AND WILL LEAVE TIMING AS IS.
BY FRIDAY THE GFS IS VERY AGGRESSIVE IN BRINGING AN UPPER LEVEL LOW
SOUTH OUT OF CANADA WITH AN ARCTIC COLD FRONT AND 850MB TEMPERATURES
OF -15 TO -20C AT 850MB. THE OPERATIONAL GFS HAS BEEN INCONSISTENT
OVER THE LAST SEVERAL CYCLES AND IS AN OUTLIER...WITH EVEN THE GFS
ENSEMBLE MEAN MUCH MORE IN LINE WITH THE ECMWF AND GEM. WILL LEAN
THE FORECAST TOWARDS THE WARMER CONSENSUS AS WE HEAD INTO THE
WEEKEND BUT KEEP A CLOSE EYE ON MODEL TRENDS.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
OVERCAST MVFR CLOUD DECK REMAINS FROM NORTH CENTRAL OHIO TO INTO NW
PENNSYLVANIA. LOW CLOUDS WILL SLOWLY DECREASE FROM THE WEST
TODAY...CLEARING OUT OF CLE TOWARDS 18Z AND YNG/ERI AROUND 22Z.
WINDS WILL BACK FROM NORTHWEST TO SOUTHWEST BY THIS EVENING AND
BECOME LIGHT. HIGH CLOUDS WILL OVERSPREAD THE AREA TONIGHT AND
SLOWLY LOWER TO 12-15K FEET BY MONDAY MORNING.
.OUTLOOK...NON VFR POSSIBLE LATE MONDAY NIGHT AND TUESDAY WITH
THE NEXT COLD FRONT.
&&
.MARINE...
NO GALE FORCE WINDS THROUGH THE PERIOD. NORTHWEST WINDS PEAK IN THE
15 TO 20 KNOT RANGE ON THE EAST END OF THE LAKE THIS MORNING THEN
GRADUALLY BACK TO SOUTHWEST AND BECOME LIGHT BY THIS EVENING. A WEAK
TROUGH WILL PASS NORTH OF THE LAKE ON MONDAY FOLLOWED BY THE NEXT
COLD FRONT PUSHING SOUTH ACROSS THE LAKE MONDAY NIGHT. SEVERAL OF
THE MODELS SHOW A WAVE OF LOW PRESSURE RIDING ALONG THE FRONT SO
WILL ONLY INCREASE NORTHERLY WINDS TO AROUND 15 KNOTS. STRONG HIGH
PRESSURE WILL BUILD IN ON WEDNESDAY...BUILDING TO THE EAST COAST BY
THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ003-006>010-
012-014-018-019-089.
PA...FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Mar 15, 7:19 AM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 719 AM EDT SUN MAR 15 2015 OHZ003-006>010-012-014-018-019-089-161130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-LAKE-ASHTABULA INLAND- SENECA-HURON-ASHTABULA LAKESHORE- 719 AM EDT SUN MAR 15 2015 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GENERALLY DRY WEATHER THIS WEEK SHOULD RESULT IN FALLING WATER LEVELS WHICH SHOULD GRADUALLY DIMINISH THE THREAT FOR ICE JAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011-013-017-020>023-027>033-036>038-047-161130- CUYAHOGA-GEAUGA-HANCOCK-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX- 719 AM EDT SUN MAR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. RIVERS AND STREAMS WILL REMAIN ELEVATED WHILE RUNOFF CONTINUES FROM THE RECENT RAIN AND SNOW MELT EARLY THIS WEEK. SEE CURRENT FLOOD WARNINGS FOR DETAILS ON EXPECTED FLOODING AT RIVER FORECAST POINTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-161130- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 719 AM EDT SUN MAR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001>003-161130- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 719 AM EDT SUN MAR 15 2015 ...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A THREAT OF LOCALIZED ICE JAM FLOODING MAY PERSIST EAR;Y THIS WEEK AS WARM WEATHER CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 10:27 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 38 hr |
| Mar 15, 11:51 AM EDT | Areal Flood Advisory | CLE | Lake | 24 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.